# SDR AALA202112066981

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737*
- Aircraft serial: 31190
- Aircraft time: 23,105 hours, 9,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED L2 DOOR EMERGENCY LIGHT PER AMM 33-51-04.
